# SDR TWAA0102412

- Difficulty date: February 6, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FWD CARGO DOOR, TOP AFT EXTERNAL STOP AND LOWER FWD EXTERNAL STOP, HAD CRACKED ATTACH BRACKETS.  INSTALLED NEW BRACKETS AND FASTENERS PER SRM 51-30-0.
